# SDR 2021F00340

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N571AW
- Make and model: Beech B300
- Aircraft serial: FL290
- Aircraft time: 6,179 hours, 5,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND DURING ESCAPE HATCH INSPECTION ON RH EMERGENCY EXIT DOOR CROSS TIE, BOTTOM AFT CORNER OF FUSELAGE SIDE AT FS 201.775 ZONE 250, WL 119
